# SDR UPS405149

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, 3 EMERGENCY EXIT LIGHTS OUT IN MAIN DECK, 1 IN L1 ENTRY DOOR AND 2 ON CEILING.  ITEM DEFFERED.
